# SDR QXEA2011092700903

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, UPPER INBD NR 1 FLAP TRACK IS CHAFED.  REMOVED AND BLENDED DAMAGE IAW RD 8/4-57-1352.  DAMAGE EXTENDED 7.1" BEYOND THE ALLOWABLE AREA.  MINIMUM REMAINING THICKNESS IN AREA COVERED BY RD 8/4-57-1352 IS .186".  MINIMUM REMAINING THICKNESS THE AREAS MACHINED BEYOND RD AREA IS TOP .172" BOTTOM .174" REF NTM 51-00-02-250-801.  CONFIRMED CRACK FREE REF 8/4-57-1352.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-1641.  APPLIED PRIMER AND TOP COAT IAW RD 8/4-53-1352.  COMPLETED RD 8/4-57-1352 AND 8/4-57-1641.
